MathSciNet Relay Station
MathSciNet bibliographic data
MR2748422 11F46 (11F55)
Nagaoka, Shoyu; Nakamura, Yoshitugu On the restriction of the Hermitian Eisenstein series and its applications. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1291–1298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement